# SDR LR7A05132

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 3752932L
- Condition: Damaged
- Location: Fs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5315, FOUND ELEPHANT EAR DAMAGE, FS847, LBL64 WL185.  REPLACED ELEPHANT EAR DOUBLER PER SRM 51-70, NR 0224.
